Communications in Mathematical Physics

Uniform boundedness of conditional gauge and Schrödinger equations

Zhong Xin Zhao

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 93, Number 1 (1984), 19-31.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103940980

Mathematical Reviews number (MathSciNet)
MR0737462

Zentralblatt MATH identifier
0545.35087

Subjects
Primary: 35J10: Schrödinger operator [See also 35Pxx]
Secondary: 35R60: Partial differential equations with randomness, stochastic partial differential equations [See also 60H15] 81C05

Citation

Zhao, Zhong Xin. Uniform boundedness of conditional gauge and Schrödinger equations. Comm. Math. Phys. 93 (1984), no. 1, 19--31. https://projecteuclid.org/euclid.cmp/1103940980


Export citation